# SDR 96ZZZX5183

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128TW
- Make and model: Boeing 747143
- Aircraft serial: 19729
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 5852
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - FLT 925 - DURING CRUISE, AUXILIARY BAR OVEN EMITTED SMOKE AND BURNING ODOR.  TURNED OFF OVEN.  FOUND OVEN, MFG PN 5852, DEFECTIVE.  REPLACED AUXILIARY BAR OVEN.  OPERATION THEN CHECKED NORMAL.  CHECK C-2 - 7-12-96 - JFK.
